| Catalog Number |
94640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that a patient was injected with juvéderm voluma® xc in the bilateral cheeks at the start of this year.3 months later the patient was presented with redness and edema on the bilateral cheeks and under eyes.There was no pain.The hcp treated the patient with hylenex as well as a medrol dose pack for 6 days.The patient returned to the office a few weeks later and the symptoms have gotten better but not completely resolved.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.This is a known potential adverse event addressed in the product labeling.